Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

May 17, 2015Benton County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 17, 2015, 3:16 PM CDT for Benton County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 3:16 PM CDT (20:16 UTC)
Expired
May 17, 2015, 3:45 PM CDT
In force
29 min
Issued by
NWS Twin Cities, MN

County Benton County, MN

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WWUS83 KMPX 172016
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
316 PM CDT SUN MAY 17 2015
 
MNZ049>051-172045-
STEARNS-SHERBURNE-BENTON-
316 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN STEARNS...NORTHWESTERN
SHERBURNE AND SOUTHERN BENTON COUNTIES...

AT 315 PM CDT...A STRONG THUNDERSTORM WAS OVER LUXEMBURG...OR 8 MILES
SOUTH OF ST. CLOUD...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WAITE PARK AND ST. JOSEPH AROUND 325 PM CDT.
  ST. CLOUD...SARTELL AND SAUK RAPIDS AROUND 330 PM CDT.
  FOLEY AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PARENT...FAIRHAVEN...
LUXEMBURG...ST. STEPHEN...ST CLOUD AIRPORT...PLEASANT LAKE...ST
AUGUSTA...MAYHEW...RONNEBY AND ST NICHOLAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4568 9384 4531 9418 4533 9446 4572 9429
TIME...MOT...LOC 2015Z 208DEG 38KT 4545 9426 
$$

ADL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 17, 1:25 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 17, 1:25 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
125 PM CDT SUN MAY 17 2015

.UPDATE...

SKIES ARE CLEARING OUT ACROSS THE AREA LATE THIS MORNING AS A
PRONOUNCED MID-LEVEL DRY SLOT TODAY. BIGGEST CHANGE SEEN WITH THE
SEVERE THREAT TODAY IS IT IS NOT LOOKING AS GREAT. THE BIGGEST
REASON IS INSTABILITY LOOKS MARGINAL TODAY...WITH MLCAPES
LARGELY STAYING UNDER 1000 J/KG. THE BIGGEST ISSUE IS WE HAVE
BROAD FORCING WITH THE UPPER WAVE MOVING ACROSS THE REGION WITH AN
UNCAPPED ENVIRONMENT. THE LIMITED CAPPING MEANS AS SOON AS A
LITTLE BIT OF INSTABILITY IS ACHIEVED...CONVECTION WILL BE
INITIATED...WHICH WILL QUICKLY START TO CONSUME ANY CAPE PRESENT.
GIVEN THE LOW LEVEL WIND FIELDS...STRONG WINDS WILL LIKELY BE THE
MAIN THREAT...WITH THE TORNADO THREAT INCREASING SOME THIS
AFTERNOON AS O-1KM INCREASES AHEAD OF THE EWRD ADVANCING COLD
FRONT.

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT SUN MAY 17 2015

AN ACTIVE WEATHER DAY IS AHEAD...AS A NEARLY STACKED LOW PRESSURE
SYSTEM PIVOTS ACROSS WESTERN/NORTHERN MINNES0TA.

THE COMPLEX OF SHOWERS AND THUNDERSTORMS THAT BLOSSOMED OVER MO/IA
WILL LIFT NORTH ACROSS SOUTHERN/CENTRAL MN THIS MORNING. BY
18Z...THE BULK OF THE FORECAST AREA SHOULD BE EXPERIENCING A LULL
IN THE ACTIVITY AS SAID CONVECTION LIFTS INTO NORTHERN MN. THE
ASSOCIATED CONVECTIVE DEBRIS /CLOUD COVER/ MAY INITIALLY HINDER
THUNDERSTORM REDEVELOPMENT...BUT AN IMPRESSIVE PUNCH OF PV
ADVECTION WILL LIFT INTO CENTRAL/EASTERN MN BY MID AFTERNOON. MID
LEVEL DRYING IS FORECAST TO WORK INTO SOUTHEAST/EAST CENTRAL MN
THIS AFTERNOON AS WELL...WHICH SHOULD YIELD ADEQUATE SCATTERING
OF THE LOW CLOUDS TO TRIGGER SUFFICIENT ATMOSPHERIC
DESTABILIZATION IN THE WARM SECTOR OVER OUR AREA. SUPERCELL
THUNDERSTORM MODE LOOKS LIKELY...GIVEN THE EXTENT OF DEEP LAYER
SHEAR...AND SFC-3KM PARAMETER VALUES ILLUSTRATE A THREAT FOR
TORNADOES...EVEN THOUGH THE WARM FRONT IS NORTH OF THE AREA. THE
PRIMARY WINDOW FOR SEVERE STORMS LOOKS TO OCCUR BETWEEN 18Z AND
23Z...WITH THE HIGHEST THREAT AREA BEING LOCATIONS ALONG/EAST OF
THE INTERSTATE 35 CORRIDOR. HEAVY RAINFALL WILL BE POSSIBLE AGAIN
TODAY IN THE STRONGER STORMS...ALTHOUGH IT WILL OCCUR PRIMARILY
EAST OF WHERE THE HIGHER TOTALS OCCURRED ON SATURDAY...SO DO NOT
HAVE STRONG FLOODING CONCERNS ABOVE AND BEYOND GENERAL PONDING
ISSUES.

HIGH TEMPS TODAY WILL LIKELY BE THE HIGHEST WE WILL SEE THROUGH
THE NEXT WEEK...WITH HIGHS TOPPING OUT IN THE 70S. LOWS TONIGHT
WILL SNEAK INTO THE UPPER 30S ACROSS WEST CENTRAL MN....WITH 40S
ELSEWHERE.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 405 AM CDT SUN MAY 17 2015

THE EXTENDED PERIOD CAN BE CHARACTERIZED AS MAINLY DRY AND
UNSEASONABLY COOL FOR AT LEAST THE FIRST TWO DAYS /MONDAY AND
TUESDAY/...WITH POSSIBLY MORE PRECIPITATION BY NEXT WEEKEND.

MONDAY MORNING THE INTENSE SFC LOW WILL BEGIN TO FILL AND MOVE OFF
TO THE NORTHEAST ACROSS THE NORTHERN GREAT LAKES. WRAP AROUND
MOISTURE WILL BE CONFINED TO CENTRAL/NORTHERN MN WHERE THE HIGHEST
POPS WILL BE LOCATED. HOWEVER...SOME SPRINKLES COULD MOVE INTO
SOUTHERN MN/WC WI DUE TO COLD AIR ALOFT AND RESIDUAL MOISTURE NEAR
THE AREA.

STANDARD 85H/92H TEMPERATURE ANOMALIES ARE 2-4 BLW NORMAL BY
MONDAY/MONDAY NIGHT WHICH TRANSLATES TO SFC TEMPS NEARLY 20-30
DEGREES BELOW NORMAL. EVEN THE GEFS/NAEFS MEAN 85H TEMPS RETURN
INTERVAL BASED ON CLIMATOLOGY /1985 - 2012/ ARE ONCE EVERY 10 YEARS
FOR THESE TYPE OF TEMPS FOR MID MAY. EVEN SOME AREAS IN THE
NORTHERN PLAINS ARE OUTSIDE CLIMATOLOGY NORMS WHICH MEANS SOME
RECORD LOWS ARE POSSIBLE EARLY NEXT WEEK BASED ON THE AMOUNT OF
CLOUD COVER AND SFC WINDS.

THE MEAN UPPER FLOW WILL BE WEST/NW ACROSS THE UPPER MIDWEST
AS AN UPPER RIDGE HOLDS ACROSS WESTERN CANADA...AND AN UPPER LOW
BUILDS SOUTHWARD ACROSS HUDSON BAY BY MIDWEEK. THE MEAN UPPER FLOW
ACROSS THE WESTERN AND SOUTHERN PART OF THE CONUS WILL BE MORE
PROGRESSIVE WITH SEVERAL STORM SYSTEMS AFFECTING THAT REGION. NOT
UNTIL LATE IN THE EXTENDED PERIOD...POSSIBLY AS LATE AS
SATURDAY/SUNDAY WILL WE GET INTO A MORE PROGRESSIVE FLOW FROM
THE SW AS THE UPPER RIDGE BREAKS DOWN IN WESTERN CANADA AND AN UPPER
LOW MOVES INLAND INTO THE SW CONUS. TEMPS WILL SLOWLY MODERATE BY
THE END OF THE WEEK WITH 60S/70S MOVING BACK INTO THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 125 PM CDT SUN MAY 17 2015

LIKE THE IDEA OF THE HRRR...WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOPING THIS AFTERNOON AS THE STACKED LOW MOVES
THROUGH MN WITH MARGINAL INSTABILITY BUT VIRTUALLY NO CIN. DECIDED
TO CONTINUE TREND OF HANDLING THIS SCENARIO WITH VC GROUPS AND
EXTENDED TEMPO GROUPS FOR THUNDER. HAVE HIGH CONFIDENCE IN STORMS
OCCURRING...JUST LOW CONFIDENCE ON TIMING/TRACKS OF THE NUMEROUS
STORMS THAT ARE EXPECTED. AS WE GET BEHIND THE COLD FRONT...LOW
STRATUS BACK OVER THE DAKOTAS WILL SWING THROUGH...WITH TIMING ON
ITS ARRIVAL NOT TOO DIFFERENT BETWEEN THE HRRR/SREF/NAM/LAMP...SO
MAIN ISSUE WITH THAT IS MORE HOW LOW WILL IT BE AS OPPOSED TO WHEN
WILL THOSE CLOUDS GET TO EACH AIRPORT. MAIN CHANGE MADE TO THE
PREVIOUS TAF WAS TO GO WITH MORE WINDS GIVEN STRENGTH OF MIXED
LAYER WINDS ON NAM SOUNDINGS...WOULD NOT BE SURPRISED TO SEE SOME
WIND GUSTS IN WRN MN TONIGHT THROUGH MON MORNING GET INTO THE 40S
KTS.

KMSP...ALREADY SEEING SHOWERS BUBBLE UP AT 18Z...AND THINKING
THIS THEME OF SCT SHOWERS/STORMS WILL BE WITH US THROUGH ABOUT 1Z.
TEMPO GROUP FOR THUNDER IS BASED ON WHEN THE HRRR BRINGS THE
GREATEST COVERAGE OF STORMS THROUGH. ALSO HAVE HIGH CONFIDENCE IN
MVFR CIGS RETURNING TONIGHT. THOUGH HAVE KEPT CIGS ABOVE 017...MAY
CIGS GET DOWN BETWEEN 010-015 DURING THE MORNING ON MONDAY. WINDS
COULD ALSO BE PROBLEMATIC MONDAY MORNING...WITH STRONG CROSS
WINDS EXPECTED IN THE EARLY MORNING BEFORE WINDS CONTINUE TO VEER
MORE TOWARD A 300 DIRECTION IN THE AFTERNOON.

/OUTLOOK FOR KMSP/
TUE...MVFR CIGS EARLY. WINDS N AT 10 KTS.
WED...VFR. WINDS NNE 5 KTS.
THU...VFR. WINDS NNW 5 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...JLT
AVIATION...MPG
Hazardous weather outlook, May 17, 2:38 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT SUN MAY 17 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
181945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
238 PM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING. THE BEST CHANCE FOR SEVERE WEATHER IS IN EASTERN
MINNESOTA AND WESTERN WISCONSIN WHERE HAIL AND DAMAGING WINDS ARE
POSSIBLE. IN ADDITION...THERE IS A THREAT FOR TORNADOES TODAY.
THE STORMS TODAY WILL BE MOVING FAST...SO THE WEATHER IN YOUR
AREA COULD CHANGE QUICKLY. STAY TUNED TO THE FORECAST TODAY AND
FOR ANY POTENTIAL WATCHES OR WARNINGS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY.

In the hours before

Special weather statement, May 17, 2:49 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT SUN MAY 17 2015

MNZ076-083-084-172015-
WASECA-LE SUEUR-BLUE EARTH-
249 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BLUE EARTH...WESTERN
WASECA AND SOUTHEASTERN LE SUEUR COUNTIES...

AT 248 PM CDT...A STRONG THUNDERSTORM WAS NEAR PEMBERTON...OR 18
MILES SOUTHEAST OF MANKATO...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  ST. CLAIR AROUND 300 PM CDT.
  JANESVILLE AROUND 305 PM CDT.
  WASECA AROUND 310 PM CDT.
  WATERVILLE AND ELYSIAN AROUND 315 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SMITHS MILL...
GREENLAND...ALMA CITY AND WASECA AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4385 9399 4424 9384 4423 9352 4420 9352
      4419 9344 4385 9374
TIME...MOT...LOC 1948Z 205DEG 36KT 4395 9378

ADL
Special weather statement, May 17, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
301 PM CDT SUN MAY 17 2015

MNZ049-058-172030-
STEARNS-MEEKER-
301 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN STEARNS AND CENTRAL
MEEKER COUNTIES...

AT 301 PM CDT...A STRONG THUNDERSTORM WAS OVER GREENLEAF...OR 10
MILES NORTHWEST OF HUTCHINSON...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...COLD SPRING...ROCKVILLE...WATKINS...KIMBALL...
GREENLEAF...FOREST CITY...LUXEMBURG...DARWIN...FAIRHAVEN...ST AUGUSTA
AND ST NICHOLAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4545 9411 4531 9421 4531 9425 4524 9426
      4508 9438 4494 9453 4495 9464 4550 9448
TIME...MOT...LOC 2001Z 208DEG 32KT 4499 9455

ADL
Local storm report, May 17, 3:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             WSW DARWIN              45.10N 94.41W
05/17/2015  M0.75 INCH       MEEKER             MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 17, 3:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             1 N DARWIN              45.11N 94.40W
05/17/2015  M0.88 INCH       MEEKER             MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 17, 3:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 PM CDT SUN MAY 17 2015

MNZ083-084-092-172045-
FARIBAULT-WASECA-BLUE EARTH-
308 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BLUE EARTH...
NORTHEASTERN FARIBAULT AND NORTHWESTERN WASECA COUNTIES...

AT 308 PM CDT...A STRONG THUNDERSTORM WAS NEAR MINNESOTA LAKE...OR 21
MILES SOUTHEAST OF MANKATO...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WASECA...JANESVILLE...MINNESOTA LAKE...ELYSIAN...PEMBERTON...
WALDORF...SMITHS MILL...ALMA CITY AND WASECA AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4378 9393 4422 9379 4422 9377 4420 9376
      4420 9365 4417 9345 4377 9377
TIME...MOT...LOC 2008Z 208DEG 38KT 4389 9378

ADL
Special weather statement, May 17, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
316 PM CDT SUN MAY 17 2015

MNZ049>051-172045-
STEARNS-SHERBURNE-BENTON-
316 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN STEARNS...NORTHWESTERN
SHERBURNE AND SOUTHERN BENTON COUNTIES...

AT 315 PM CDT...A STRONG THUNDERSTORM WAS OVER LUXEMBURG...OR 8 MILES
SOUTH OF ST. CLOUD...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WAITE PARK AND ST. JOSEPH AROUND 325 PM CDT.
  ST. CLOUD...SARTELL AND SAUK RAPIDS AROUND 330 PM CDT.
  FOLEY AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PARENT...FAIRHAVEN...
LUXEMBURG...ST. STEPHEN...ST CLOUD AIRPORT...PLEASANT LAKE...ST
AUGUSTA...MAYHEW...RONNEBY AND ST NICHOLAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4568 9384 4531 9418 4533 9446 4572 9429
TIME...MOT...LOC 2015Z 208DEG 38KT 4545 9426

ADL

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:03 PM CDTSevere Thunderstorm WarningMPXMeeker, Renville27 min
May 16, 7:15 PM CDTTornado WarningMPXMcLeod, Meeker, Renville30 min
May 16, 7:34 PM CDTTornado WarningMPXChippewa, Swift26 min
May 16, 7:35 PM CDTTornado WarningMPXMeeker25 min
May 16, 7:40 PM CDTTornado WarningMPXMeeker35 min
May 16, 7:44 PM CDTTornado WarningMPXDouglas, Pope31 min
May 16, 8:10 PM CDTSpecial Weather StatementMPXStearns50 min
May 16, 8:25 PM CDTTornado WarningMPXMeeker, Stearns35 min
May 16, 9:21 PM CDTSpecial Weather StatementMPXCarver, Sherburne, Wright39 min
May 16, 10:39 PM CDTSpecial Weather StatementMPXSherburne, Wright2 hr
May 17, 7:27 AM CDTSpecial Weather StatementMPXRenville33 min
May 17, 7:55 AM CDTSpecial Weather StatementMPXChippewa, Renville, Swift35 min
May 17, 9:38 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens, Swift, Todd52 min
May 17, 1:51 PM CDTSpecial Weather StatementMPXFaribault24 min
May 17, 2:03 PM CDTSpecial Weather StatementMPXStearns27 min
May 17, 2:07 PM CDTSpecial Weather StatementMPXChippewa23 min
May 17, 2:15 PM CDTSpecial Weather StatementMPXMeeker30 min
May 17, 2:18 PM CDTSpecial Weather StatementMPXWaseca27 min
May 17, 2:30 PM CDTSpecial Weather StatementMPXFaribault30 min
May 17, 2:49 PM CDTSpecial Weather StatementMPXWaseca26 min
May 17, 3:01 PM CDTSpecial Weather StatementMPXMeeker29 min
May 17, 3:08 PM CDTSpecial Weather StatementMPXWaseca37 min
May 17, 3:32 PM CDTSpecial Weather StatementMPXMeeker28 min
May 17, 3:39 PM CDTSpecial Weather StatementMPXBenton36 min
May 17, 3:42 PM CDTSpecial Weather StatementMPXSherburne33 min
May 17, 3:54 PM CDTSpecial Weather StatementMPXMeeker36 min
May 17, 4:03 PM CDTSpecial Weather StatementMPXDakota27 min
May 17, 4:12 PM CDTSpecial Weather StatementMPXMille Lacs33 min
May 17, 4:17 PM CDTSpecial Weather StatementMPXSherburne28 min
May 17, 4:28 PM CDTSpecial Weather StatementMPXSherburne32 min
May 17, 5:11 PM CDTSpecial Weather StatementMPXGoodhue34 min
May 17, 6:16 PM CDTWind AdvisoryMPXBlue Earth, Brown, Carver, Chippewa, Dakota, Douglas and 26 more10 hr
May 17, 5:27 PM CDTSpecial Weather StatementMPXSaint Croix33 min
May 17, 5:32 PM CDTSpecial Weather StatementMPXPierce28 min
May 17, 5:50 PM CDTSpecial Weather StatementMPXBarron25 min
May 17, 5:54 PM CDTSpecial Weather StatementMPXSaint Croix36 min
May 17, 6:20 PM CDTSpecial Weather StatementMPXBarron25 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.